Publications with G. Melles

All publications by Garvin Melles and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:450 Melles, G., & Shelah, S. (1994). A saturated model of an unsuperstable theory of cardinality greater than its theory has the small index property. Proc. London Math. Soc. (3), 69(3), 449–463. arXiv: math/9308216 DOI: 10.1112/plms/s3-69.3.449 MR: 1289859
Sh:452 Melles, G., & Shelah, S. (1994). \mathrm{Aut}(M) has a large dense free subgroup for saturated M. Bull. London Math. Soc., 26(4), 339–344. arXiv: math/9304201 DOI: 10.1112/blms/26.4.339 MR: 1302066